Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Bounds for eigenvalues of tridiagonal symmetric matrices computed by the LR method


Author: Gene H. Golub
Journal: Math. Comp. 16 (1962), 438-445
MSC: Primary 65.40
MathSciNet review: 0163430
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.40

Retrieve articles in all journals with MSC: 65.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0163430-6
PII: S 0025-5718(1962)0163430-6
Article copyright: © Copyright 1962 American Mathematical Society